# SDR CALA2013110692696

- Difficulty date: November 5, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 79,187 hours, 9,264 cycles
- Engine: Pwa PW4056
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 215152
- Part serial: 8622
- Condition: Fire
- Location: Nr 6
- Stage of operation: IN
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

POSITION 6 BRAKE HAD FLAMED UPON SPOT IN.  REPLACED BRAKE UNIT FOR NR 6.  CHECKED AROUND BRAKE ASSEMBLY, NO DAMAGE FOUND.  CLEANED UP, NO HYD LEAK FOUND.
